# SDR GUU2004F00035

- Difficulty date: November 5, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30204A
- Part serial: 356RT
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKES INEFFECTIVE.  REMOVED AND REPLACED NR THREE AND NR 4 BRAKE ASSEMBLIES OPERATIONAL CHECK NORMAL.
